# SDR BJNA201604280009

- Difficulty date: April 28, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N134AS
- Make and model: Boeing 737-400
- Aircraft serial: 25314
- Aircraft time: 56,044 hours, 25,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 727d
- Part time: 56,044 hours, 25,711 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 VHF SUPPORT CHANNEL IS CORRODED AT FS 727D, LBL1-RBL1, WL.148.5, BLENDED AREA ON SUPPORT CHANNEL, L=2", W=1.5", D=.020" ORIGINAL MATERIAL 0.050" FOUND TO BE OUT OF LIMITS, IAW SRM 53-60-53.  MATERIAL ID TO FABRICATE NEW NR 3 VHF SUPPORT CHANNEL IS BAC1498-168. PO. AER016042783353. 0.050. IAW DWG 65-65710, REV CHECK FABRICATED, LOCATED, DRILLED AND DEBURRED NEW SUPPORT CHANNEL IAW DWG 65-65710, REV CHECK.  TREATED AND PRIMED NEW SUPPORT IAW SRM 51-20-01. INSTALLED NEW CHANNEL IAW SRM 51-40-02 DWG 65C37049, REV ORIGINAL.
